# SDR SIMA201908287004

- Difficulty date: August 27, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 36,399 hours, 33,953 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Broken
- Location: Ram Air Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RAM AIR VLV FAIL CAS AFTER TAKEOFF. AIRCRAFT PACK VLV CLSD STAT. AIRCRAFT DOESN'T PRESSURIZE. DECLARED EMRG. NOT AN OVERWEIGHT LANDING.  FOUND WIRE W122-0031-24 TO PIN B ON RAM AIR VALVE 1 BROKEN. REPAIRED WIRE IAW SWPM 20-21-00 & POC IAW EMB 140 AMM 21-25-01. OPC GOOD.
